Silted algebras

Aslak Bakke Buan Norwegian University of Science and Technology Yu Zhou Norwegian University of Science and Technology

Rings and Algebras mathscidoc:1906.31001

Advances in Mathematics, 303, 859–887, 2016
We study endomorphism algebras of 2-term silting complexes in derived categories of hereditary finite dimensional algebras, or more generally of Ext-finite hereditary abelian categories. Module categories of such endomorphism algebras are known to occur as hearts of certain bounded t-structures in such derived categories. We show that the algebras occurring are exactly the algebras of small homological dimension, which are algebras characterized by the property that each indecomposable module either has injective dimension at most one, or it has projective dimension at most one.
Silting theory, Torsion pairs, Shod algebras, Derived categories
[ Download ] [ 2019-06-25 21:16:29 uploaded by Onlymaths ] [ 726 downloads ] [ 0 comments ]
  title={Silted algebras},
  author={Aslak Bakke Buan, and Yu Zhou},
  booktitle={Advances in Mathematics},
Aslak Bakke Buan, and Yu Zhou. Silted algebras. 2016. Vol. 303. In Advances in Mathematics. pp.859–887.
Please log in for comment!
Contact us: | Copyright Reserved